# SDR SWAA2024052275422

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d Lbl26-33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 727D FRAME INNER CHORD AT LBL 26 AND 33; WL 159.<[01] UPON FURTHER INVESTIGATION; CORROSION FOUND TO BE LOCATED ON SIDEWALL LINING SUPPORT ANGLE AND NOT THE FRAME INNER CHORD.;[02] REMOVED AND REPLACED CHANNEL (SIDEWALL LINING SUPPORT) AT STA 727D BETWEEN STR-19L TO STR-25LPER SRM 51-40-02-0G-0 AND BOEING DWG 146A1220.;[03] VERIFIED.
